# SDR AT0000004

- Difficulty date: January 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837AT
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Disconnected
- Location: Mlg Ww
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING, GEAR WOULD NOT RETRACT.  FOUND CABLE SECTOR DISCONNECTED FROM PUSH ROD.  ATTACHED PUSH ROD AND FASTENED WITH CASTLE NUT AND SECURED WITH COTTER PIN.  WORK DONE IAW MM 32-23-1.
